Facebook Pixel

Am I pregnant or experiencing side effects of Plan B?

By November 30, 2015 - 4:53pm
Rate This

Here is the story.
I had my period November 14-19.
Had unprotected sex for the first time November 25.
Began having cramps the day after and I just didn't feel right. So on Friday I took a Plan B pill.
Now it is Monday and I have been experiencing swollen breast, breast soreness and slight itching, cramps (typical PMS symptoms for me) Fatigue, and also small tingling burn sensation down "there."

I am scared the Plan B didn't work... Any advice or input is helpful.

Thank you.

Add a Comment1 Comments

HERWriter Guide

Hi heiswe

Thanks for your post!

Plan B is most effective (up to 95%) when taken within the first 24 hours and is ineffective after 5 days so your risk is very low. Your symptoms are probably due to Plan B which is why it should be taken for emergencies only.

The burning sensation could mean you contracted an infection - monitor the situation and if it continues through tomorrow, see a doctor.

December 1, 2015 - 5:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!